UM  > Faculty of Science and Technology  > DEPARTMENT OF MATHEMATICS
Solving Quaternion Ordinary Differential Equations with Two-Sided Coefficients
Cai, Zhen Feng; Kou, Kit Ian
2018-07
Source PublicationQUALITATIVE THEORY OF DYNAMICAL SYSTEMS
ISSN1575-5460
Volume17Issue:2Pages:441-462
Abstract

The theory of quaternion differential equations (QDEs) has recently received a lot of attention. They have numerous applications in physics and engineering problems. In the present investigation, a new approach to solve the linear QDEs is achieved. Specifically, the solutions of QDEs with two-sided coefficients are studied via the adjoint matrix technique. That is, each quaternion can be uniquely expressed as a form of linear combinations of two complex numbers. By applying the complex adjoint representation of quaternion matrix, the connection between QDEs, with unilateral or two-sided coefficients, and a system of ordinary differential equations is achieved. By a novel specific algorithm, the solutions of QDEs with two-sided coefficients are fulfilled.

KeywordDifferential Equations Quaternions Two-sided Coefficients Solution Noncommutativity
DOIhttps://doi.org/10.1007/s12346-017-0246-z
URLView the original
Indexed BySCI
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000434286700010
PublisherSPRINGER BASEL AG
The Source to ArticleWOS
Fulltext Access
Citation statistics
Cited Times [WOS]:3   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionDEPARTMENT OF MATHEMATICS
Corresponding AuthorCai, Zhen Feng
AffiliationDepartment of Mathematics, Faculty of Science and Technology, University of Macau, Macau, China
First Author AffilicationFaculty of Science and Technology
Corresponding Author AffilicationFaculty of Science and Technology
Recommended Citation
GB/T 7714
Cai, Zhen Feng,Kou, Kit Ian. Solving Quaternion Ordinary Differential Equations with Two-Sided Coefficients[J]. QUALITATIVE THEORY OF DYNAMICAL SYSTEMS,2018,17(2):441-462.
APA Cai, Zhen Feng,&Kou, Kit Ian.(2018).Solving Quaternion Ordinary Differential Equations with Two-Sided Coefficients.QUALITATIVE THEORY OF DYNAMICAL SYSTEMS,17(2),441-462.
MLA Cai, Zhen Feng,et al."Solving Quaternion Ordinary Differential Equations with Two-Sided Coefficients".QUALITATIVE THEORY OF DYNAMICAL SYSTEMS 17.2(2018):441-462.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Cai, Zhen Feng]'s Articles
[Kou, Kit Ian]'s Articles
Baidu academic
Similar articles in Baidu academic
[Cai, Zhen Feng]'s Articles
[Kou, Kit Ian]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Cai, Zhen Feng]'s Articles
[Kou, Kit Ian]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.